# SDR RJEF2013032747901

- Difficulty date: March 27, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N479TA
- Make and model: Airbus A319-132
- Aircraft serial: 2444
- Aircraft time: 26,093 hours, 12,711 cycles
- Engine: Iae V2524A5
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Sensor
- Part number: 102LA2AG
- Part serial: A56159A56156
- Condition: Faulty
- Location: Tat
- Part time: 26,093 hours, 12,711 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF RUN OF FLIGHT LR691 FROM BOG TO BSB THE PILOT REPORTED THAT PFD1 INDICATES 15 KNOTS MORE THAN PFD2, DUE TO THAT REASON THE AIRCRAFT RETURNED TO THE GATE FOR MAINTENANCE.  IN ORDER TO RETURN THE AIRCRAFT TO SERVICE PERFORMED A FAULT ISOLATION PROCEDURE FOLLOWING THE GUIDANCE OF TSM 34-13-00-810-998-B IDENTIFYING THE TAT SENSORS AS THE CAUSE OF THE PROBLEM.  TAT 11FP1 AND 11FP2 WERE REPLACED IN ACCORDANCE WITH AMM 34-11-18 PB401 AND PERFORMED THE CORRESPONDING TESTS.  ALSO PERFORMED A FLUSHING OF THE TOTAL AIR PRESSURE LINES IAW AMM 34-10-00-170-001 AND STATIC PRESSURE IAW AMM 34-10-00-170-002 WITH NORMAL RESULTS.  A LEAK TEST TO THE TOTAL AIR AND STATIC PRESSURE WAS PERFORMED IAW AMM 34-13-00-790-002 OBTAINING NORMAL VALUES FOR SPEED AND ALTITUDE.  AT THE END OF THOSE MAINTENANCE ACTIONS THE AIRCRAFT WAS RETURNED TO SERVICE.
